MAUDE Adverse Event Report: SMITH & NEPHEW, INC. NON STRL VISIONAIRE LT CUT BLK KIT LGNP; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY

SMITH & NEPHEW, INC. NON STRL VISIONAIRE LT CUT BLK KIT LGNP; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Catalog Number V0200022
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/03/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a tka procedure block had a very poor fit.No delay.No revision surgery performed.Procedure was completed with standard instrumentation.No injury or impact to patient reported.
 
Additional Manufacturer Narrative
The associated visionaire guide kit was returned for evaluation.A visual inspection of the product noted no obvious sign of damage on the part.A review of the manufacturing records for the listed batch did not reveal any deviation from the standard manufacturing processes.Our investigation including an engineering evaluation by our visionaire team noted that after evaluation, it was determined that errors were made during the segmentation of the femur and tibia.These errors would have affected block fit and could have caused the issues described in the complaint.The alignment engineer along with the segmenter have taken steps to ensure that all surgeon preferences are met going forward.At this time we feel these actions will prevent recurrence of this failure.No further investigation is warranted for this complaint; however we will continue to monitor for future complaints and investigate as necessary.We consider this investigation closed.Should additional information be received, the complaint will be reopened.

Brand Name
NON STRL VISIONAIRE LT CUT BLK KIT LGNP
Common Device Name
PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8476054
Report Number1020279-2019-01335
Device Sequence Number19211354
Product Code JWH
UDI-Device Identifier00885556583067
UDI-Public00885556583067
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K082358
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberV0200022
Device Lot Number001295841
Initial Date Received by Manufacturer 03/03/2019
Supplement Date Received by Manufacturer03/03/2019
Initial Report FDA Received Date04/02/2019
Supplement Report FDA Received Date06/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1